Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Streamline upwind/Petrov–Galerkin-based stabilization of proper generalized decompositions for high-dimensional advection–diffusion equations

Autor
González, D.; Cueto, E.; Chinesta, F.; Diez, P.; Huerta, A.
Tipus d'activitat
Article en revista
Revista
International journal for numerical methods in engineering
Data de publicació
2013-06
Volum
94
Número
13
Pàgina inicial
1216
Pàgina final
1232
DOI
https://doi.org/10.1002/nme.4493 Obrir en finestra nova
Resum
This work is a first attempt to address efficient stabilizations of high dimensional advection-diffusion models encountered in computational physics. When addressing multidimensional models, the use of mesh-based discretization fails because the exponential increase of the number of degrees of freedom related to a multidimensional mesh or grid, and alternative discretization strategies are needed. Separated representations involved in the so-called proper generalized decomposition method are an ...
Paraules clau
Stabilization, Advection
Grup de recerca
LACÀN - Mètodes Numèrics en Ciències Aplicades i Enginyeria

Participants

  • González Ibáñez, David  (autor)
  • Cueto, Elias  (autor)
  • Chinesta, Francisco  (autor)
  • Diez, Pedro  (autor)
  • Huerta, Antonio  (autor)